# SDR 2014FA0000587

- Difficulty date: October 3, 2014
- Submitted: October 3, 2014
- Operation: General aviation
- Aircraft: N510BK
- Make and model: Cessna 510
- Aircraft serial: 0311
- Aircraft time: 655 hours, 367 cycles
- Engine: Pwc PW615FA
- Engine time: 655 hours, 367 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE SHUTDOWN AT FL370 FOR AN HOUR AT CRUISE WITH NO ISSUE.   STARTED TO CLIMB, AND ABOUT 2-3 MINUTES LATER AT ABOUT 39,500"  HAD THE RT ENGINE OIL TEMPERATURE CLIMB HIGH,  REDUCED POWER.  IT KEPT CLIMBING AFTER STABILIZING FOR A SHORT BIT EACH TIME THE POWER WAS REDUCED. SHUT THE ENGINE DOWN, DESCENDED, THEN DIVERTED.
